Alert archive / New Jersey / Special Weather Statements in 2011
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at May 19, 2011, 4:31 PM EDT for Hunterdon County, New Jersey; Bucks County, Pennsylvania. It was in force for 59 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 19, 2011, 4:31 PM EDT (20:31 UTC)
- Expired
- May 19, 2011, 5:30 PM EDT
- In force
- 59 min
- Issued by
- NWS Philadelphia/Mount Holly
Counties Hunterdon County, NJ, Bucks County, PA
The radar
The Philadelphia radar (KDIX), 68 km from the middle of the area, began a volume at 20:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 8.5 hours before the alert went out and 134 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 143 J/kg
- Mixed-layer CIN
- -55 J/kg
- Mixed-layer LCL
- 819 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- -13 m²/s²
- 0-3 km storm-relative helicity
- 53 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -0.1
The text
As transmitted, in the capitals the NWS used until 2016.
680 WWUS81 KPHI 192031 SPSPHI SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 431 PM EDT THU MAY 19 2011 NJZ009-015-PAZ068-069-071-192130- BUCKS PA-HUNTERDON NJ-MERCER NJ-MONTGOMERY PA-PHILADELPHIA PA- 431 PM EDT THU MAY 19 2011 ...A STRONG THUNDERSTORM WILL AFFECT BUCKS...HUNTERDON...MERCER... MONTGOMERY AND PHILADELPHIA COUNTIES... AT 429 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 12 MILES WEST OF TRENTON...MOVING NORTH AT 25 MPH. THE THUNDERSTORM WILL BE NEAR VILLAGE SHIRES...CHURCHVILLE... WOODBOURNE...IVYLAND AROUND 435 PM...RICHBORO...NEWTOWN AROUND 440 PM...NEWTOWN GRANT AROUND 445 PM...NEW HOPE...LAMBERTVILLE AND GARDENVILLE AROUND 505 PM. WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM. LAT...LON 4051 7519 4059 7481 4008 7488 4005 7504 $$ ROBERTSON
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at May 19, 3:40 PM EDT, 51 minutes earlier.
Area forecast discussion, May 19, 3:40 PM EDT, 51 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
340 PM EDT THU MAY 19 2011
.SYNOPSIS...
PERSISTENT LOW PRESSURE OVER THE EASTERN PORTION OF THE NATION
WILL REMAIN OVER THE REGION THROUGH FRIDAY BEFORE FINALLY MOVING
OFFSHORE FRIDAY NIGHT. HIGH PRESSURE WILL BUILD DOWN FROM THE
CANADIAN MARITIMES SATURDAY INTO SUNDAY. A WARM FRONT COULD BRING
SOME RAIN LATER SUNDAY.
&&
.NEAR TERM /THROUGH 6 AM FRIDAY/...
SAME SONG, DIFFERENT VERSE! AS PERSISTENT UPR LOW REMAINS OVER THE
NERN CONUS AND SEVERAL S/WVS ROTATE THROUGH IT, THERE WILL BE A
CONTINUED CHANCE FOR SHOWERS AND MAINLY AFTN/EVENING TSTMS THRU
THE PD. LATEST RADAR IMAGERY SHOWS STORMS OVER THE WRN PERIPHERY
OF OUR AREA WITH A FEW MORE OVER THE DELMARVA. SOME ISOLATED
STORMS HAVE BEGUN TO POP UP ELSEWHERE AS WELL. ADDITIONAL ACTIVITY
IS CERTAINLY POSSIBLE OVER THE NEXT FEW HOURS.
SEVERE THUNDERSTORM WATCH #307 REMAINS IN EFFECT UNTIL 20/00Z
MAINLY FOR NRN AND CNTRL NJ AND MOST OF ERN PA. THERE HAVE BEEN
BREAKS IN THE CLOUDS THRU THE AFTN, BUT MOST LOCATIONS HAVE BECOME
MORE CLOUDY IN THE LAST FEW HOURS. WITH THE UPR LOW, COLD TEMPS
REMAIN ALOFT AND LAPSE RATES ARE GOOD. THERE IS SOME DECENT
INSTABILITY, BUT THE INCREASE IN CLOUD COVER SHOULD KEEP FURTHER
INCREASES TO A MINIMUM.
GUID TEMPS LOOK REASONABLE AND WERE GENLY FOLLOWED.
&&
.SHORT TERM /6 AM FRIDAY THROUGH SUNDAY/...
ONE MORE DAY OF THIS BEFORE WE SEE SOME IMPROVEMENT. THE PESKY UPR
LOW WILL FINALLY BEGIN TO EXIT STAGE RIGHT ON FRIDAY, BUT NOT
BEFORE THE STAGE IS SET FOR ANOTHER DAY WITH SHOWERS AND GENLY
AFTN/EVENING TSTMS, EVEN THOUGH THE ODDS MAY BE A BIT LESS THAN
THE PREV FEW DAYS. THE TROF IS OFF THE CST BY SAT MORNING AND HGTS
RISE AS A RIDGE BUILDS IN. THIS SHOULD MAKE SATURDAY A DRY AND
WARM DAY. SOME PRECIP COULD ARRIVE FOR THE SECOND HALF OF SUNDAY
AS A WARM FRONT MOVES TWD THE AREA EXTENDING FROM LOW PRES OVER
THE NRN PLAINS. THERE ARE STILL SOME TIMING DIFFS WRT THIS FRONT
AND THE ONSET OF PRECIP. THE ECMWF KEEPS THINGS DRY THROUGH THE
DAY ON SUN WHILE THE GFS WOULD HAVE SOME POPS FOR THE SECOND HALF
OF THE DAY. FOR NOW WILL JUST GO WITH SOME SCHC POPS AND WAIT TO
SEE WHAT LATER MDL RUNS DO.
AGAIN, GUID TEMPS LOOKED GOOD OVERALL, WITH A FEW TWEAKS HERE AND
THERE.
&&
.LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/...
ON SUNDAY NIGHT, A MID AND UPPER LEVEL RIDGE IS FORECAST TO EXTEND
OVER THE COASTAL WATERS. THE FEATURE SHOULD DRIFT OUT OVER THE
WESTERN NORTH ATLANTIC DURING THE EARLY PART OF THE NEW WEEK. A MID
LEVEL TROUGH IS EXPECTED TO BECOME ESTABLISHED OVER THE MIDDLE PART
OF THE COUNTRY DURING THE MID WEEK PERIOD.
AT THE SURFACE, A WARM FRONT MAY LIFT THROUGH OUR REGION ON SUNDAY
NIGHT. AS A RESULT, WE HAVE INCLUDED LOW CHANCE OR SLIGHT CHANCE
POPS AT THAT TIME. HIGH PRESSURE IS EXPECTED FOR MONDAY, WITH DRY
WEATHER CONDITIONS ANTICIPATED. A FRONTAL BOUNDARY FROM THE
NORTHWEST IS FORECAST TO APPROACH ON TUESDAY BEFORE SETTLING INTO
OUR REGION FOR WEDNESDAY AND THURSDAY. WE WILL CARRY LOW CHANCE OR
SLIGHT CHANCE POPS FOR TUESDAY AND WEDNESDAY, MAINLY ACROSS OUR
NORTHERN COUNTIES. WE WILL EXPAND THE CHANCE POPS SOUTHWARD FOR
THURSDAY IN ASSOCIATION WITH THE FRONT.
WITH THE GENERAL SOUTH TO SOUTHWEST FLOW, ABOVE NORMAL TEMPERATURES
ARE EXPECTED FROM MONDAY THROUGH THURSDAY ALONG WITH AN INCREASE IN
HUMIDITY.
&&
.AVIATION /19Z THURSDAY THROUGH TUESDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY AND SURROUNDING AREAS.
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.
REMAINDER THIS AFTERNOON... VFR CIGS. CLUSTERS OF HEAVY SHOWERS/
ISOLATED SVR TSTMS REMAINDER THIS AFTN WITH BRIEF IFR CONDS...E PA
AND W NJ. LEAST LIKELY TO RECEIVE A HEAVY SHOWER OR TSTM IS KACY.
HAULERS POSSIBLE WITH THE TORRENTS AND POSSIBLE SW GUST 35 KTS.
OTRW LIGHT WIND.
TONIGHT...VFR CONDITIONS SHOULD CONTINUE INTO TONIGHT AS A SLIGHTLY
DRIER SOUTHWESTERLY FLOW ALOFT TAKES OVER. SCATTERED SHOWERS/ISO
TSTMS WILL CONTINUE INTO EARLY TONIGHT BUT SHOULD DIMINISH NEAR OR
AFTER MIDNIGHT. CONFIDENCE ON CIGS/VSBY IS BELOW AVG BECAUSE PARTIAL
CLEARING WOULD RESULT IN IFR/LIFR DEVELOPING IN PATCHES OF
STRATUS/DENSE FOG...ESPECIALLY KACY AND KMIV.
FRIDAY...ANY EARLY DAY IFR CIGS SHOULD BECOME VFR CIGS BY FORENOON.
BRIEF IFR CONDS POSSIBLE IN SCT MAINLY AFTN SHOWERS AND OR A TSTM.
A LIGHT WSW WIND BECOMES NW BY DAY DAYS END.
OUTLOOK...
THIS WEEKEND...AFTER ANY PATCHY EARLY MORNING ST/FOG IFR CONDS IN
THE COUNTRYSIDE TAFS...SHOULD BE VFR CIGS MIDDAY SATURDAY.
SUNDAY...BELOW AVG CONFIDENCE. COULD HAVE SORT OF A BACKDOOR FRONT
WITH PATCHY MVFR CIGS ALONG IT...ESP NNJ AND NE PA. OTRW VFR.
MONDAY...PROBABLY VFR.
&&
.MARINE...
SCA FOR SEAS WITH SWELL DECAY NEAR 5 FT SLIPPING BELOW 5 FT FROM S
TO N DURING THE NIGHT. TIMING BELOW 5 FT AT 44009 NEAR 02Z. TIMING
ELSEWHERE BETWEEN 06Z AND 10Z FRIDAY.
NO MARINE HEADLINES ANTICIPATED FRIDAY OTRW THAN A POSSIBLY MWS IN
THE AFTN FOR AN ISOLATED TSTM. THOSE SHOWERS AND SCT TSTORMS
STRUGGLING TO REACH THE COAST TODAY SHOULD HAVE A BETTER CHANCE
TOMORROW.
NO HEADLINES EXPECTED THIS WEEKEND THRU MONDAY POSSIBLY TUESDAY.
&&
.TIDES/COASTAL FLOODING...
CFS WBIS FOR A MARGINAL POSSIBLE EXCEEDENCE OF TIDAL FS TONIGHT.
WITH THE SFC FLOW TURNING SOUTHERLY...THIS SHOULD RELEASE A BIT OF
THE BUILDUP OF SURGE ALONG THE COAST. IN-HOUSE TOOLS ARE FCSTG SURGE
DIMINISHING TO HALF THE MID THURSDAY AFTN VALUES FOR TONIGHTS HIGH
TIDE CYCLE.
THEREFORE...HALF OF THE PRIMARY TIDAL MONITORING SITES MAY EXCEED
THE MINOR TIDAL FS BY AROUND 0.1 FT TONIGHT AND THE OTHER HALF NOT.
CONFIDENCE IS BELOW AVG TO BE ASSURED OF EXCEEDENCE OVER A WIDE
AREA TONIGHT...THEREFORE CFS. THIS MIGHT BE UPGRADED LATER BUT FOR
NOW...MY CONFIDENCE ON WIDESPREAD COVERAGE OF AN EXTENSIVE MINOR
EVENT /EXCEEDENCE BY UP TO 0.2 FT/ FOR TONIGHT IS LESS THAN 80
PERCENT.
&&
.HYDROLOGY...
RIVER FLOOD WARNINGS CONTINUE FOR THE PASSAIC BASIN. ADDITIONALLY,
SOME URBAN AND SMALL STREAM FLOODING AND EVEN SOME FLASH FLOODING
IS POSSIBLE WITH SLOW MOVING THUNDERSTORMS THROUGH THE EVENING
HOURS. HOWEVER, THE THREAT DOES NOT APPEAR TO BE WIDESPREAD ENOUGH
TO WARRANT A FLASH FLOOD WATCH.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 6 AM EDT FRIDAY FOR ANZ450>455.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...AREAL FLOOD ADVISORY UNTIL 8 PM EDT THIS EVENING FOR PAZ060.
NJ...NONE.
DE...AREAL FLOOD ADVISORY UNTIL 8 PM EDT THIS EVENING FOR DEZ001-
002.
MD...AREAL FLOOD ADVISORY UNTIL 8 PM EDT THIS EVENING FOR MDZ008-
012-015-020.
MARINE...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS UNTIL 6 AM EDT FRIDAY
FOR ANZ450>453.
SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS UNTIL 10 PM EDT THIS
EVENING FOR ANZ454-455.
&&
SYNOPSIS...NIERENBERG
NEAR TERM...NIERENBERG
SHORT TERM...NIERENBERG
LONG TERM...IOVINO
AVIATION...DRAG
MARINE...DRAG
HYDROLOGY...NIERENBERG
TIDES/COASTAL FLOODING...DRAGHazardous weather outlook, May 19, 3:51 PM EDT, 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 351 PM EDT THU MAY 19 2011 NJZ001-007>010-012-015-PAZ054-055-061-062-067>069-202000- SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-MERCER-CARBON- MONROE-LEHIGH-NORTHAMPTON-CHESTER-MONTGOMERY-BUCKS- 351 PM EDT THU MAY 19 2011 ...SEVERE THUNDERSTORM WATCH 307 IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. A FEW THUNDERSTORMS MAY PRODUCE VERY HEAVY RAINFALL THIS AFTERNOON AND EVENING...RESULTING IN LOCALIZED STREET FLOODING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... LIMITED SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON OR EVENING. NJZ013-014-202000- WESTERN MONMOUTH-EASTERN MONMOUTH- 351 PM EDT THU MAY 19 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY. .DAY ONE...THIS AFTERNOON AND TONIGHT. A FEW THUNDERSTORMS MAY PRODUCE VERY HEAVY RAINFALL THIS AFTERNOON AND EVENING...RESULTING IN LOCALIZED STREET FLOODING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ060-202000- BERKS- 351 PM EDT THU MAY 19 2011 ...AREAL FLOOD ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...SEVERE THUNDERSTORM WATCH 307 IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. AREAL FLOOD ADVISORY. SEVERE THUNDERSTORM WATCH. A FEW THUNDERSTORMS MAY PRODUCE VERY HEAVY RAINFALL THIS AFTERNOON AND EVENING...RESULTING IN LOCALIZED STREET FLOODING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... LIMITED SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON OR EVENING. DEZ003-004-MDZ019-NJZ016-020>026-202000- INLAND SUSSEX-DELAWARE BEACHES-TALBOT-SALEM-OCEAN-CUMBERLAND- ATLANTIC-CAPE MAY-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC- COASTAL OCEAN- 351 PM EDT THU MAY 19 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...NORTHEAST MARYLAND AND SOUTHERN NEW JERSEY. .DAY ONE...THIS AFTERNOON AND TONIGHT. A FEW THUNDERSTORMS MAY PRODUCE VERY HEAVY RAINFALL THIS AFTERNOON AND EVENING...RESULTING IN LOCALIZED STREET FLOODING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ001-002-MDZ008-012-015-020-202000- NEW CASTLE-KENT-CECIL-KENT MD-QUEEN ANNES-CAROLINE- 351 PM EDT THU MAY 19 2011 ...AREAL FLOOD ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE AND NORTHEAST MARYLAND. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. AREAL FLOOD ADVISORY. A FEW THUNDERSTORMS MAY PRODUCE VERY HEAVY RAINFALL THIS AFTERNOON AND EVENING...RESULTING IN LOCALIZED STREET FLOODING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NJZ017>019-027-PAZ070-071-202000- GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-SOUTHEASTERN BURLINGTON- DELAWARE-PHILADELPHIA- 351 PM EDT THU MAY 19 2011 ...SEVERE THUNDERSTORM WATCH 307 IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. A FEW THUNDERSTORMS MAY PRODUCE VERY HEAVY RAINFALL THIS AFTERNOON AND EVENING...RESULTING IN LOCALIZED STREET FLOODING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... LIMITED SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON OR EVENING. ANZ450>453-202000- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- 351 PM EDT THU MAY 19 2011 ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT UNTIL 6 AM EDT FRIDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ454-455-202000- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 351 PM EDT THU MAY 19 2011 ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT UNTIL 10 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-202000- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 351 PM EDT THU MAY 19 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR DELAWARE BAY WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, May 19, 4:02 PM EDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
402 PM EDT THU MAY 19 2011
NJZ017>019-027-192100-
CAMDEN NJ-GLOUCESTER NJ-NORTHWESTERN BURLINGTON NJ-
SOUTHEASTERN BURLINGTON NJ-
402 PM EDT THU MAY 19 2011
...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT BURLINGTON...CAMDEN
AND GLOUCESTER COUNTIES...
AT 355 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN
AREA OF STRONG THUNDERSTORMS ACROSS CAMDEN AND GLOUCESTER COUNTIES
MOVING NORTH AT AROUND 15 MPH. THE THUNDERSTORM WILL AFFECT
CAMDEN...GLOUCESTER AND BURLINGTON COUNTIES THROUGH 500 PM.
VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
THESE STORMS WILL ALSO PRODUCE SMALL HAIL.
LAT...LON 3960 7505 3983 7538 3985 7535 3985 7525
3989 7514 3995 7514 3998 7511 3997 7509
4006 7495 4007 7488 4012 7483 4012 7480
3982 7465
POSpecial weather statement, May 19, 4:18 PM EDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
418 PM EDT THU MAY 19 2011
PAZ054-055-192115-
CARBON PA-MONROE PA-
418 PM EDT THU MAY 19 2011
...A STRONG THUNDERSTORM WILL AFFECT CARBON AND MONROE COUNTIES...
AT 412 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 13 MILES SOUTH OF MOUNT POCONO...MOVING NORTH AT
15 MPH. THE THUNDERSTORM WILL BE NEAR REEDERS...MECKESVILLE...
ALBRIGHTSVILLE AROUND 430 PM...ALBRIGHTSVILLE AROUND 435 PM...LONG
POND...POCONO RACEWAY AROUND 440 PM...LAKE HARMONY AROUND 445 PM...
BLAKESLEE AROUND 450 PM...POCONO PINES AND MOUNT POCONO AROUND 455
PM.
WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.
LAT...LON 4091 7534 4090 7557 4113 7572 4114 7570
4113 7564 4121 7557 4123 7554 4123 7552
4125 7550 4124 7530
ROBERTSONLocal storm report, May 19, 4:20 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
420 PM EDT THU MAY 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1232 PM TSTM WND DMG CHURCH HILL 39.14N 75.98W
05/19/2011 QUEEN ANNE'S MD EMERGENCY MNGR
SHINGLES BLOWN OFF A HOUSE AND PLAYSTATION DAMAGE ON
UNION CHURCH ROAD
&&
EVENT NUMBER PHI1100144
VJMLocal storm report, May 19, 4:25 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
425 PM EDT THU MAY 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0425 PM HAIL WOODBINE 39.23N 74.81W
05/19/2011 M0.25 INCH CAPE MAY NJ TRAINED SPOTTER
&&
EVENT NUMBER PHI1100145
VJMSpecial weather statement, May 19, 4:28 PM EDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
428 PM EDT THU MAY 19 2011
NJZ007-009-PAZ061-062-068-069-192130-
BUCKS PA-HUNTERDON NJ-LEHIGH PA-MONTGOMERY PA-NORTHAMPTON PA-
WARREN NJ-
428 PM EDT THU MAY 19 2011
...STRONG THUNDERSTORMS WILL AFFECT BUCKS...HUNTERDON...LEHIGH...
MONTGOMERY...NORTHAMPTON AND WARREN COUNTIES...
AT 425 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 19 MILES SOUTH OF
EASTON TO 20 MILES NORTH OF PHILADELPHIA TO 13 MILES NORTHWEST OF
PHILADELPHIA...MOVING NORTH AT 15 MPH. THE THUNDERSTORMS WILL BE NEAR
TINICUM TOWNSHIP...LANSDALE...DUBLIN AROUND 435 PM...BEDMINSTER
AROUND 440 PM...OTTSVILLE...SILVERDALE...HATFIELD AROUND 445 PM...
REVERE...SOUDERTON AND KULPSVILLE AROUND 455 PM.
WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THESE STORMS.
LAT...LON 4045 7507 4022 7521 4014 7531 4042 7554
4076 7533 4069 7523
ROBERTSONSpecial weather statement, May 19, 4:31 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 431 PM EDT THU MAY 19 2011 NJZ009-015-PAZ068-069-071-192130- BUCKS PA-HUNTERDON NJ-MERCER NJ-MONTGOMERY PA-PHILADELPHIA PA- 431 PM EDT THU MAY 19 2011 ...A STRONG THUNDERSTORM WILL AFFECT BUCKS...HUNTERDON...MERCER... MONTGOMERY AND PHILADELPHIA COUNTIES... AT 429 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 12 MILES WEST OF TRENTON...MOVING NORTH AT 25 MPH. THE THUNDERSTORM WILL BE NEAR VILLAGE SHIRES...CHURCHVILLE... WOODBOURNE...IVYLAND AROUND 435 PM...RICHBORO...NEWTOWN AROUND 440 PM...NEWTOWN GRANT AROUND 445 PM...NEW HOPE...LAMBERTVILLE AND GARDENVILLE AROUND 505 PM. WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM. LAT...LON 4051 7519 4059 7481 4008 7488 4005 7504 ROBERTSON
The office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 18, 8:29 PM EDT | Areal Flood Warning | PHI | Morris | 4 days |
| May 19, 3:35 AM EDT | River Flood Warning | PHI | Essex, Morris, Passaic | 4 days |
| May 19, 10:26 AM EDT | River Flood Warning | PHI | Essex, Passaic | 65 hr |
| May 19, 10:28 AM EDT | River Flood Warning | PHI | Passaic | 11 hr |
| May 19, 2:19 PM EDT | Special Weather Statement | PHI | Camden, Cumberland, Gloucester, Salem | 56 min |
| May 19, 2:34 PM EDT | Special Weather Statement | PHI | Warren | 56 min |
| May 19, 3:01 PM EDT | Areal Flood Advisory | PHI | Camden, Gloucester, Salem | 3 hr |
| May 19, 3:23 PM EDT | Special Weather Statement | PHI | Hunterdon | 67 min |
| May 19, 3:34 PM EDT | Small Craft Advisory for Hazardous Seas | PHI | 12 hr | |
| May 19, 3:37 PM EDT | Severe Thunderstorm Warning | PHI | Warren | 53 min |
| May 19, 3:40 PM EDT | Areal Flood Advisory | PHI | Hunterdon, Warren | 5 hr |
| May 19, 3:52 PM EDT | Coastal Flood Statement | PHI | Atlantic, Burlington, Camden, Cape May, Cumberland, Gloucester and 4 more | 8 hr |
| May 19, 4:02 PM EDT | Special Weather Statement | PHI | Camden, Gloucester | 58 min |
| May 19, 4:06 PM EDT | Severe Thunderstorm Warning | PHI | Burlington, Camden, Gloucester | 54 min |
| May 19, 4:20 PM EDT | Severe Thunderstorm Warning | PHI | Hunterdon, Warren | 55 min |
| May 19, 4:39 PM EDT | Flash Flood Warning | PHI | Hunterdon, Warren | 4 hr |
| May 19, 5:08 PM EDT | Severe Thunderstorm Warning | PHI | Hunterdon, Morris, Somerset, Sussex, Warren | 50 min |
| May 19, 5:21 PM EDT | Special Weather Statement | PHI | Burlington | 54 min |
| May 19, 5:43 PM EDT | Special Marine Warning | PHI | 62 min | |
| May 19, 5:58 PM EDT | Special Weather Statement | PHI | Sussex | 47 min |
| May 19, 6:08 PM EDT | Special Weather Statement | PHI | Cumberland, Salem | 52 min |
| May 19, 7:34 PM EDT | Severe Thunderstorm Warning | PHI | Atlantic, Camden, Cumberland, Gloucester | 56 min |
| May 19, 7:50 PM EDT | Special Weather Statement | PHI | Burlington, Camden | 55 min |
| May 19, 12:31 PM EDT | Special Weather Statement | PHI | Berks | 89 min |
| May 19, 1:26 PM EDT | Areal Flood Advisory | PHI | Berks | 5 hr |
| May 19, 1:29 PM EDT | Severe Thunderstorm Warning | PHI | Berks | 61 min |
| May 19, 2:22 PM EDT | Severe Thunderstorm Warning | PHI | Berks | 41 min |
| May 19, 2:54 PM EDT | Areal Flood Advisory | PHI | Berks, Carbon, Lehigh, Northampton | 3 hr |
| May 19, 3:00 PM EDT | Special Weather Statement | PHI | Carbon | 60 min |
| May 19, 3:05 PM EDT | Special Weather Statement | PHI | Lehigh, Northampton | 55 min |
| May 19, 3:12 PM EDT | Severe Thunderstorm Warning | PHI | Carbon, Lehigh, Monroe, Northampton | 63 min |
| May 19, 3:15 PM EDT | Special Weather Statement | PHI | Chester, Delaware, Montgomery, Philadelphia | 60 min |
| May 19, 4:18 PM EDT | Special Weather Statement | PHI | Monroe | 57 min |
| May 19, 4:28 PM EDT | Special Weather Statement | PHI | Bucks | 62 min |
| May 19, 4:50 PM EDT | Special Weather Statement | PHI | Monroe | 55 min |
| May 19, 7:23 PM EDT | Areal Flood Warning | PHI | Montgomery, Philadelphia | 82 min |
| May 18, 9:10 PM EDT | Coastal Flood Advisory | PHI | Caroline, Cecil, Kent, Queen Anne's, Talbot | 11 hr |
| May 18, 11:46 PM EDT | Special Weather Statement | PHI | Caroline | 59 min |
| May 19, 12:11 PM EDT | Special Weather Statement | PHI | Caroline | 94 min |
| May 19, 12:43 PM EDT | Tornado Warning | PHI | Kent, Queen Anne's | 32 min |
| May 19, 12:54 PM EDT | Special Weather Statement | PHI | Cecil | 66 min |
| May 19, 1:00 PM EDT | Special Weather Statement | PHI | Caroline | 60 min |
| May 19, 1:37 PM EDT | Areal Flood Advisory | PHI | Caroline, Cecil, Kent, Queen Anne's | 6 hr |
| May 19, 3:39 PM EDT | Special Weather Statement | PHI | Caroline, Kent, Queen Anne's, Talbot | 51 min |
| May 19, 4:47 PM EDT | Special Weather Statement | PHI | Cecil, Kent, Queen Anne's | 88 min |
| May 19, 5:13 PM EDT | Severe Thunderstorm Warning | PHI | Cecil, Kent | 62 min |
| May 19, 1:44 PM EDT | Severe Thunderstorm Warning | PHI | Kent, New Castle | 46 min |
| May 19, 5:11 PM EDT | Severe Thunderstorm Warning | PHI | Kent | 34 min |
| May 19, 5:16 PM EDT | Severe Thunderstorm Warning | PHI | Kent | 29 min |
| May 19, 5:23 PM EDT | Severe Thunderstorm Warning | PHI | Kent, New Castle | 53 min |
| May 19, 5:46 PM EDT | Severe Thunderstorm Warning | PHI | Kent | 30 min |
| May 19, 6:12 PM EDT | Severe Thunderstorm Warning | PHI | Kent, New Castle | 18 min |
| May 19, 6:53 PM EDT | Special Weather Statement | PHI | Sussex | 67 min |
Nearby
Special Weather Statements in New Jersey, 2011Special Weather Statements in Pennsylvania, 2011Every special weather statement in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.